advertisement
Question
Posted by: Hendrick | 2008/08/06

Can NSAIDS cause more inflamation

Dear Jaco

I have been diagnosed with chronic bacterial prostatitis. I have been treated with numerous antibiotics and NSAIDS, but the problem still persist. I am in terrible pain for which NSAIDS have been prescribed. It, however feels as if the NSAIDS make it worse! It it possible that NSAIDS can add to the inflammation rather than decreasing it?

Regards

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Hendrick,

Whicj NSAIDs have you been taking?

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Hendrick | 2008/08/07

Dear Jaco

I am using arcoxia!

Reply to Hendrick

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement